MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 3CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 3CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS
Model Number 07.704.003S
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: (b)(4); release to warehouse date: january 04, 2018; expiration date: august 28, 2019; part: 07.704.003s, lot: dse6933 (sterile) - norian drillable inject 3cc ¿ sterile; lot quantity:155.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Certificate of conformance received from dsm dated december 27, 2017 was found to be conforming.Sterility requirements on certificate were found to be conforming.No nonconformance reports (ncrs) were generated during the inspection or release of this lot.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an open reduction internal fixation (orif) of femoral head fracture on (b)(6) 2018, nothing came out into the patient from the norian drillable inject when it was rolled through the roller after mixing for 70 revolutions.The product was within the expiration date; the temperature indicator was adequate; and the appropriate steps were followed.Another norian drillable inject was used and everything worked appropriately.It is unknown if there was a surgical delay.Patient outcome is unknown.This report is for a norian drillable inject 3cc-sterile.This is report 1 of 1 for (b)(4).

Brand Name
NORIAN DRILLABLE INJECT 3CC-STERILE
Common Device Name
FILLER, CALCIUM SULFATE PREFORMED PELLETS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7736270
Report Number2939274-2018-53146
Device Sequence Number1018297
Product Code MQV
UDI-Device Identifier10886982131607
UDI-Public(01)10886982131607
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2019
Device Model Number07.704.003S
Device Catalogue Number07.704.003S
Device Lot NumberDSE6933
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date07/31/2018
Patient Sequence Number1